# SDR SWAA2013102821559

- Difficulty date: October 18, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 21,069 hours, 12,543 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SKIN CRACKED 1"  AT STAB STATION 129.5 RIB APPROX. 8" AFT OF FRONT SPAR.  REPAIRED SKIN IAW SRM.
